# SDR DL72S972175

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 65299934
- Condition: Worn
- Location: Lt Service Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SVC DOOR GUST LOCK BROKEN.  REPLACED UPPER DOOR ARM GUIDE PLATE.  DOOR AND GUST LOCK OPERATION NOW NORMAL.
